Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/48783
Title: A Bayesian approach to double bounded contingent valuation
Authors: León, Carmelo J.
Vázquez-Polo, Francisco José 
Issue Date: 1998
Publisher: 0924-6460
Journal: Environmental and Resource Economics 
URI: http://hdl.handle.net/10553/48783
ISSN: 0924-6460
DOI: 10.1023/A:1008266030455
Source: Environmental and Resource Economics[ISSN 0924-6460],v. 11, p. 197-215
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.